JournalsemVol. 57, No. 1pp. 32–37

Another topological proof of the Fundamental Theorem of Algebra

  • J. M. Almira

    Universidad de Jaén, Linares, Spain
  • M. Jimenez

    Universidad de Jaén, Linares, Spain
  • N. Del Toro

    Universidad de Jaén, Linares, Spain
Another topological proof of the Fundamental Theorem of Algebra cover
Download PDF

Cite this article

J. M. Almira, M. Jimenez, N. Del Toro, Another topological proof of the Fundamental Theorem of Algebra. Elem. Math. 57 (2002), no. 1, pp. 32–37

DOI 10.1007/PL00000557